# SDR CA990707031

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 704A33651158
- Condition: Corroded
- Location: Swashplate
- Part time: 1,317 hours
- Component: 350A37000304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, SWASHPLATE BEARING ROUGHNESS WAS NOTED DURING ROTATION.  MAST ASSEMBLY WAS REMOVED AND SENT FOR FURTHER INSPECTION WHERE SWASHPLATE BEARING WAS REPLACED DUE TO CORROSION AND BRINELLING.
